# SDR AALA20170509004

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 12,301 hours, 2,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 779051
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS1 EMERGENCY POWER SUPPLY UNIT SYSTEM (12WL) TEST FAULT, EXIT RIGHT. REPLACED POWER SUPPLY BATTERY PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
